I've been on Lamictal for a couple of years now to treat bipolar disorder. I'm currently taking 400 mg- I keep having to up the dose.
I also just started taking Seraquel, currently a pretty small dose, 25-75 mg, depending on how much I feel like taking that particular day! Anyways, Lamictal makes me unbearably thirsty. It has since I started the medication, but when I first started it I was just so glad that something finally helped that I didn't care about the thirst. Now that things are better, I'm getting really irritated with the constant thirst. I really, really, really don't want to go off the Lamictal as it's the only thing that works for me, but the thirst just keeps getting more and more annoying. I drink water until I feel like I'm going to be sick and am still thirsty! I've been known to drain 8 big glasses of water in an hour- sometimes more! So, if anyone has advice on how to fix this problem, I would really appreciate it!